MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+19.50 OD)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Regarding this report, hoya device will not be returned for evaluation.Internal reference: (b)(4).
 
Event or Problem Description
The consumer reported having cataract surgery, and the afternoon after the surgery the surgeon looked at this eye and reportedly said the lens is not positioned properly.The consumer was referred to another doctor to have the lens repositioned.Additional information has been requested, but no additional information has been received.
 
Additional Manufacturer Narrative
Based on additional information, this event is determined to be unrelated to the device, and therefore is no longer considered reportable.Hoya device will not be returned for evaluation.Internal reference: (b)(4).
 
Event or Problem Description
The consumer alleged first that the doctor attributed his visual issues to a faulty lens.The consumer then went to a retinal specialist and this doctor told him he had a retinal tear and it was not the fault of the lens.He had the tear repaired and is seeing better.The consumer was in a car accident 25 years ago and the eye was injured so he might have had the retinal tear since then.Based on this additional information, this event is determined to be unrelated to the device, and therefore is no longer considered reportable.

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6752566
Report Number3006723646-2017-00019
Device Sequence Number137225
Product Code HQL
UDI-Device Identifier04547480480770
UDI-Public04547480480770
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISERT 250 (+19.50 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/11/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date07/28/2017
Supplement Report FDA Received Date08/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;